mirage   mirage   mirage

Permutation Resolutions for Specht Modules of Hecke Algebras

DSpace/Manakin Repository

Show simple item record

dc.creator Boltje, Robert
dc.creator Maisch, Filix
dc.date.accessioned 2012-10-20T00:04:15Z
dc.date.available 2012-10-20T00:04:15Z
dc.date.issued 2012-09-01
dc.identifier.citation Boltje, R., & Maisch, F. (2012). Permutation resolutions for specht modules of hecke algebras. JOURNAL OF ALGEBRA, 365, 12-28. doi: 10.1016/j.jalgebra.2012.05.005 en_US
dc.identifier.uri http://hdl.handle.net/1957/34548
dc.description This is the author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Elsevier and can be found at: http://www.journals.elsevier.com/journal-of-algebra/. en_US
dc.description.abstract In [BH], a chain complex was constructed in a combinatorial way which conjecturally is a resolution of the (dual of the) integral Specht module for the symmetric group in terms of permutation modules. In this paper we extend the definition of the chain complex to the integral Iwahori Hecke algebra and prove the same partial exactness results that were proved in the symmetric group case. en_US
dc.language.iso en_US en_US
dc.publisher Elsevier en_US
dc.relation.ispartofseries Journal of Algebra en_US
dc.relation.ispartofseries Vol. 365 (2012) en_US
dc.subject Iwahori Hecke algebra en_US
dc.subject Specht module en_US
dc.subject permutation module en_US
dc.subject resolution en_US
dc.title Permutation Resolutions for Specht Modules of Hecke Algebras en_US
dc.type Article en_US
dc.description.peerreview yes en_US
dc.identifier.doi 10.1016/j.jalgebra.2012.05.005


This item appears in the following Collection(s)

Show simple item record

Search ScholarsArchive@OSU


Advanced Search

Browse

My Account

Statistics